Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal/Lamotrigine tremor cgd092

Posted by Tony P on May 30, 2009, at 18:32:17

In reply to Re: Lamictal/Lamotrigine tremor, posted by cgd092 on May 24, 2009, at 0:45:53

I was on 400 mg for a couple of years or so. I'm pretty sure the tremors & anxiety went away evntually. In fact, I wound up feeling a bit flat, so my pdoc experimented with adding Effexor (too strong for me) Lexapro (Escitaprolam) (very mild), and finally Cymbalta which is expensive but the best of the lot.

Meanwhile, I'm chewing clonazepam between chewing my nails and hoping the side effects go away soon. Could be partly Remeron withdrawal too -- I wen cold turkey from 15 mg to 0.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[898513]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tony P thread:895473
URL: http://www.dr-bob.org/babble/20090524/msgs/898513.html